Looking Forward to Restarting the Injections :) - England, AR

I used the tanning jabs last year i had a few side...

i used the tanning jabs last year i had a few side affects ie. felt sick headaches and increased sexual desire however the latter only lasted for a few days i conquered the others by taking paracetamol with each jab.
after falling pregnant i no longer went on sunbeds or used the jabs,i am due to have my son on the 29th of this month (11 days) i am online now to purchase more of the pre-mixed jabs and cant wait to have some colour back


the advice i would like is has anyone else had an increase in freckles and darkening in moles etc and is this anything to worry about also has anyone else been left with parts of the skin which no matter how hard you try just will not tan i have a patch on the top of my left arm measuring approx 6cm X 4cm which came to light when i started peeling there,how do any of you prevent this from happening

This discussion has been closed to future comments as it promotes the illegal use of a product. Medical experts have advised the RealSelf Team that this practice is potentially dangerous, so posts of this nature will no longer be allowed. Please read our Community Guidelines under the Be Safe category for further information.

Congratulations on your pregnancy - that is so exciting!! Good for you for holding off on using products like this during your pregnancy.

I hope others are able to share their experience in regards to the freckles. Please let us know what you notice when you start it back up. :)

I hope your delivery goes smooth!!

Name not provided

word of mouth

Was this review helpful? 1 other found this helpful